# SDR ASOA2013071108609

- Difficulty date: July 2, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 17,140 hours, 16,504 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BATTERY RIB CRACKED INSIDE LT MLG WW.   REPAIRED IAW REO 601R-57-51-046 PERMENENT REPAIR.  REPAIR CLASSIFIED AS MAJOR.
